| Model Number |
TCDS0301-XTW |
| Medical Device Problem Code |
Incomplete Coaptation (2507)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/19/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported on (b)(6) 2025 that the patient presented with grade 5-4 functional tricuspid regurgitation (tr) and rotated heart for a triclip procedure.During the procedure, imaging was challenging.A triclip was successfully implanted at anterior septal region.An attempt was made to deploy second triclip at medial anterior septal region.The clip had single leaflet device attachment(slda) from the septal leaflet.Per the physician, the slda was due to the imaging difficulty.The tr was reduced to grade 3-4 post procedure.There was no adverse patient effects or clinically significant delay.
Additional Manufacturer Narrative
The clip remains in the patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to the reported event.Additionally, a review of the complaint history identified no similar complaints from the lot.Based on the available information, the reported single leaflet device attachment (slda) appears to be related to procedural factors (imaging difficulty).The reported imaging difficulty appears to be related to dropout in both tee and ice.There is no indication of a product issue with respect to manufacture, design or labeling.
Event or Problem Description
N/a.